“Woah! It's like Spotify but for academic articles.”

Instant Access to Thousands of Journals for just $40/month

OROS Methylphenidate-Induced Skin Eruptions

OROS Methylphenidate-Induced Skin Eruptions Letter to the Editor OROS Methylphenidate-Induced Skin Eruptions Murat Coskun, M.D., Mustafa Deniz Tutkunkardas, M.D., and Salih Zoroglu, M.D. ethylphenidate (MPH) has rarely been reported to cause skin eruptions (SE) in subjects with attentiondeficit=hyperactivity disorder (ADHD) (Cohen et al. 1992; Confino and Goldberg 2005). Here we report the case of an 8-year-old boy with ADHD who developed maculopapular pruritic SE with OROS MPH (Concerta) but not with immediate release (IR) MPH (Ritalin) treatment. Case Report The subject is an 8-year-old boy who presented with his mother due to typical symptoms of ADHD. He was given a diagnosis of ADHD combined type with normal intellectual capacity. His prenatal, postnatal, and early developmental history was unremarkable. He had a generalized tonic–clonic seizure at 3 years of age, but has been seizure free since then. He had been on valproate 150– 250 mg=day treatment between 3 and 4 years of age. However because his control electroencephalogram (EEG) revealed abnormality, he was restarted with valproate 400 mg=day for the last 3 months. He has no known drug or food allergies so far. He has never been treated with any psychopharmacological agent except for the previous and current antiepileptic treatments. No dermatologic reactions http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Child and Adolescent Psychopharmacology Mary Ann Liebert

OROS Methylphenidate-Induced Skin Eruptions

Abstract

Letter to the Editor OROS Methylphenidate-Induced Skin Eruptions Murat Coskun, M.D., Mustafa Deniz Tutkunkardas, M.D., and Salih Zoroglu, M.D. ethylphenidate (MPH) has rarely been reported to cause skin eruptions (SE) in subjects with attentiondeficit=hyperactivity disorder (ADHD) (Cohen et al. 1992; Confino and Goldberg 2005). Here we report the case of an 8-year-old boy with ADHD who developed maculopapular pruritic SE with OROS MPH (Concerta) but not with immediate release (IR) MPH (Ritalin) treatment. Case Report The subject is an 8-year-old boy who presented with his mother due to typical symptoms of ADHD. He was given a diagnosis of ADHD combined type with normal intellectual capacity. His prenatal, postnatal, and early developmental history was unremarkable. He had a generalized tonic–clonic seizure at 3 years of age, but has been seizure free since then. He had been on valproate 150– 250 mg=day treatment between 3 and 4 years of age. However because his control electroencephalogram (EEG) revealed abnormality, he was restarted with valproate 400 mg=day for the last 3 months. He has no known drug or food allergies so far. He has never been treated with any psychopharmacological agent except for the previous and current antiepileptic treatments. No dermatologic reactions
Loading next page...
 
/lp/mary-ann-liebert/oros-methylphenidate-induced-skin-eruptions-v9wDmsPOoO

Sorry, we don't have permission to share this article on DeepDyve,
but here are related articles that you can start reading right now: